On the singular elliptic Neumann problem for the Tricomi equation
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 1 (1962), pp. 14-19
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1962_1_a1,
author = {L. Vol'fersdorf},
title = {On the singular elliptic {Neumann} problem for the {Tricomi} equation},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {14--19},
year = {1962},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1962_1_a1/}
}
L. Vol'fersdorf. On the singular elliptic Neumann problem for the Tricomi equation. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 1 (1962), pp. 14-19. http://geodesic.mathdoc.fr/item/IVM_1962_1_a1/